# SDR ALGA085104

- Difficulty date: March 6, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Aircraft time: 2,950 hours
- Engine: Allsn 250C30
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001E
- Part serial: AG50313
- Condition: Defective
- Location: Engine
- Part time: 15,231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LOW MOANING/ BURBLING NOISE WITH N1 OSCILLATIONS AT FLIGHT IDLE.
